I have been on Lisinopril 5mg for 9 days. I have had headaches, lightheaded, dizzy, cramps, diarhea, tired, and just not feeling well. Will this subside as my body gets used to this medication? I do not like the feeling I get with this BP medication
Same side affects here too. I stayed with it for 2 weeks then started getting spotty numbness in the side of one leg and one arm just the skin . Finally told my doctor enough is enough. Went on another med. It is very important to listen to what your body is telling you. I feel much better.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Oct 2011 • 4 answers
Posted 15 May 2013 • 2 answers
Posted 8 Feb 2016 • 4 answers
Posted 12 Mar 2016 • 0 answers
Posted 15 Apr 2016 • 0 answers